# SDR COMA0060451

- Difficulty date: May 27, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N982CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 7,735 hours, 7,897 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6003603032
- Condition: Cracked
- Location: Fuselage
- Part time: 7,735 hours, 7,897 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FS 718.00 FRAME AND AFT DOUBLER CRACKED.  REPAIRED RIGHT FS 718.00 FRAME AND AFT DOUBLER IAW CANADAIR REO 601R-53-61-193 REV A.
